Mayo Clinic Connect
Do any seniors out there have trouble with walking and coordination when taking a benzodiazepine?
@sears I've never experienced your issue, but do know others who have. Benzos actually help me with my mobility issues.
Liked by sears
I take 2 mg. of Kolonopin @ bedtime along with Serequel and wobble to the bathroom @ nite! But I'm scared to cut down. Maria.
Define “senior.” I’m 65 and I have little to no dizziness. Depends on dosage. After 70 or 80……..who knows? 🙂
Jump to this post
My question was not regarding dizziness. I don’t get dizzy either. I’m 68.
Liked by cb772
@sears unsteadiness is listed as a side effect of benzodiazepine, especially for elderly patients. Below is a link of a reputable site. I'm wondering if you have discussed this issue with your provider or pharmacist?
– Benzodiazepines https://www.rxlist.com/benzodiazepines/drug-class.htm
Liked by Teresa, Volunteer Mentor
Yes I have discussed this with my doctor. He feels sure my unsteadiness and coordination is benzo related. I’m in the process of tapering. My doctor believes in very slooooow tapers. I hate the unsteadiness and was just wandering how these meds affected others on this site.
Liked by Teresa, Volunteer Mentor, Erika, Connect Moderator
@sears , I've never experienced un steadiness on Benzos. In fact, Clonazapam really helps my muscle spasms & unsteadiness.
version 18.104.22.168.3.2Page loaded in 0.552 seconds